Doctor insights on:
Can Medications Cause Bleeding
Proteinuria: The most common cause of proteinuria caused by medications is nsaids, others are, nicotine, penicillamine, lithium carbonate, gold and other heavy metals, antibiotics, or opiates (especially heroin. Proteinuria can be caused by other things and is a symptom, not a diagnosis. Please see your doctor to be evaluated for its cause and treatment and tell him of the medications you are taking. ...Read moreSee 1 more doctor answer
Talk to your Doctor: If you have problems with erections during sex, talk with your doctor. Some high blood pressure medications can cause this problem. Reducing the dose or changing to another type of medication may help. But high blood pressure itself can also cause erectile dysfunction. ...Read more
Be checked for sure: Taking a higher than recommended dose of methenamine may induce bloody/pink urine, bladder irritation, painful urination, etc., which should be evaluated to confirm through history review + physical exam + urinalysis with/without urine culture. How to get all the related things done correctly? Follow instructions in articles listed in http://www.formefirst.com/onDealSickness.html. Best wish to... ...Read more
Not typically,but...: Menstrual activity, including the duration & amount of bleeding, related discomfort, emotional symptoms, & the cycle itself -- is a complex phenomenon, that can be affected by many variables. One variable could be stress. More often however, stress results from period problems, including excessive bleeding. Don't assume it's stress causing heavy flow -instead, have a gynecologist check you out. ...Read more
Various Treatments: Some severe bleeding disorders have a specific IV treatment, such as a factor infusion or platelet transfusion. Medications like Amicar or tranexamic acid can stabilize the blood clot. Ddavp (desmopressin) causes release of von willebrand factor and factor viii from body stores. The best treatment is to avoid injury in the first place by being sensible and keeping the body fit and strong. ...Read moreSee 1 more doctor answer
Possible: Many people get aches and cramps in their legs when they are anemic and can be an early sign. If there are other pathologies, such as peripheral vascular disease, then it can cause an increase in pain as well. There is also weak evidence in the literature suggesting anemia can make fibromyalgia pain worse. I hope that helps! ...Read more
- Talk to a doctor live online for free
- Can exercise cause bleeding?
- Can piles cause bleeding?
- Can fibroids cause bleeding?
- Ask a doctor a question free online
- Can a cyst cause bleeding?
- Can cystitis cause bleeding?
- Can ibuprofen cause bleeding?
- Can thrush cause bleeding?
- Talk to a pharmacologist online for free